# SDR SWAA2023070675210

- Difficulty date: July 4, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 22,122 hours, 10,817 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE PLASTIC SERVICE MISSING FROM FWD SERVICE GRIT BAR<[01] REMOVED AND REPLACED FWD SERVICE DOOR GIRT BAR OPS CK NORMAL IAW AMM 25-00-00
